# SDR USAA2010121793138

- Difficulty date: November 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323038520001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - LEVEL 2 GALVANIC CORROSION ON FWD CARGO COMPARTMENT CLEAT AT FR 32, S42L- S43L.  REPLACED FWD CARGO COMPARTMENT CLEAT AT FR 32, S42L- S43L IAW A320 SRM 51-72-11.
